# SDR TSAA9833449

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LEFT SIDE AFT EXTERIOR SLIDE EMERGENCY BATTERY PACK DUE TO BATTERY BEING DEAD.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
